RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 5, Pages 583–588 (Mi mz5425)  

This article is cited in 1 scientific paper (total in 1 paper)

Discreteness conditions for the spectrum of the Sturm-Liouville operator in a space of vector functions

L. B. Zelenko


Full text: PDF file (430 kB)

English version:
Mathematical Notes, 1967, 1:5, 386–389

Bibliographic databases:

Received: 09.11.1966

Citation: L. B. Zelenko, “Discreteness conditions for the spectrum of the Sturm-Liouville operator in a space of vector functions”, Mat. Zametki, 1:5 (1967), 583–588; Math. Notes, 1:5 (1967), 386–389

Citation in format AMSBIB
\Bibitem{Zel67}
\by L.~B.~Zelenko
\paper Discreteness conditions for the spectrum of the Sturm-Liouville operator in a space of vector functions
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 5
\pages 583--588
\mathnet{http://mi.mathnet.ru/mz5425}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=213641}
\zmath{https://zbmath.org/?q=an:0173.16703}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 5
\pages 386--389
\crossref{https://doi.org/10.1007/BF01094077}


Linking options:
  • http://mi.mathnet.ru/eng/mz5425
  • http://mi.mathnet.ru/eng/mz/v1/i5/p583

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mikhailets V. Murach A. Novikov V., “Localization Principles For Schrodinger Operator With a Singular Matrix Potential”, Methods Funct. Anal. Topol., 23:4 (2017), 367–377  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:108
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019